# SDR SIMA20220412001

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 49,931 hours, 45,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Galley
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY LIGHT INOP-C/A-RAR THE GALLEY EMERGENCY LT LAMP IAW EMB AMM 33-50-09-000-801-A AND 33-50-09-400-801-A. OPS CHECK GOOD.END.
